# SDR SWAA2016012848436

- Difficulty date: November 30, 2015
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CORRODED, BETWEEN BS 727D - 727E, BL 0.  R & R SKIN IAW ER & EA.
